It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 2 Showing 1 - 20 of 33 for feel like my skin is crawling. (0.264 seconds)


... I have been on Lamictal for 7 weeks now, and I just increased my dosage to 200 mg. This past week, I totally feel like I have something crawling on my skin. It is unbearable. I can't get any sleep, as it continually wakes me or prevents me from actually falling asleep. ... (11 replies)
... I believe that I have been misdiagnosed for years. I am positive that I am bipolar and have been trying to tell my doctors about it. I am sure most of you have gotten that look from your doctor when you tell them an idea and try to "self diagnose". ... (1 replies)
... Everything seemed out of order,didn't feel clean right after a shower and other weird stuff.I also had horrible nightmares on it. ... (11 replies)

... I haven't experienced the itching, but since by doctor upped the dosage to 200 mg I feel very tired and fuzzy in my thinking....lack concentration and all of that. Are you experiencing that also? ... (11 replies)
... I've had that with one med, forgot what it was, though, Another one made me twitch and jerk something awful for an hour. Another made me fuzzy and off balance, AND gave me the runs. I'd say, unless you sometimes feel/hear/see things that aren't there, it's probably a side effect. (11 replies)
... s wrong with me so I went to a psychiatrist by myself determined to find out what was wrong with me. I was drinking heavily, having sex with strangers, racked up my Credit Cards to the max, got a divorce etc.. ... (10 replies)
Help me!
Oct 14, 2008
... I am losing patience with getting well. I feel like I am exploding from the inside out. I am coming undone. I am in college and have so much school work. I cannot focus on any of it. Why do I have this illness? ... (4 replies)
... when i was in the process of finding meds that actually worked i was having those same symptoms... the things crawling on my skin. my psychiatrist at the time said it was tactial hallucinations. it took time on the meds to go away but every now and then i get that again. ... (3 replies)
... For the past month or so, i always get the feeling that things are crawling on my skin on my arms. I dont kno why this is happening. ... (3 replies)
... When my Hubby came in, I was just curled up in a ball, on the couch. ... (8 replies)
... ery mild highs and lows, only occasional irritability, and crying. In about the last month I have been on an emotional roller coaster. I have been hanging on by my fingernails to function on a daily basis. ... (1 replies)
... Abilify has a side effect that makes someone feel like they just need to keep moving their legs...like they want to keep moving or just can't keep their legs still. ... (11 replies)
Tardive Dyskinesia
Mar 13, 2007
... I research any new drug that anyone in the family is prescribed for anything... it's just something I've always done. ... (5 replies)
... I have experienced what I assume is hypomania. ... (3 replies)
Hallucinations
Nov 9, 2011
... Hi. I'm newly diagnosed bipolar, but have had "problems" throughout my early 20s. I was diagnosed two years ago as having major depressive disorder. This past summer I was miserable, but restless and agitated. ... (1 replies)
... in 5 weeks. I simply can't go to the gym like I did before because of the dizziness and manic feelings I have. ... (8 replies)
I did it again...
Jan 14, 2010
... not sure if it was related to being so manic. maybe all the stress messed up my stomach really bad? ... (3 replies)
I did it again...
Jan 11, 2010
... rapid cycling moods. I couldn't even keep up anymore. But I did not feel I was a danger. ... (3 replies)
... I have them continually but the extremes of being suicidal to feeling I am losing my mind and the world is so distorted is so great that I just don't know what to think anymore. I disassociate and colors and sounds are so intense. ... (7 replies)
... nausea which is a common side effect of various meds including Seroquel. ... (7 replies)




Pages: 1 2

All times are GMT -7. The time now is 09:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!